# SDR A6WA201040397

- Difficulty date: February 24, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,970 hours, 15,910 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICEABLE SMOKE DISCHARGE FROM TAILPIPE OF RT ENGINE.  APPROX 2 MINUTES AFTER ENGINE SHUTDOWN.  RAN ENGINE SEVERAL TIMES, 10 MINUTES APART.  SHUTDOWN ENGINE, WAITED 2 MINUTES.  NO NOTABLE SMOKE DISCHARGE FROM TAIL PIPE.  OPS CHECKS GOOD IAW AMM 72-00-00.  ADDED 2 PTS OF OIL TO RT AND LT ENGINES.
